MathSciNet Relay Station
MathSciNet bibliographic data
MR2386239 22D05 (22A05 37B99 54C40)
Akin, Ethan; Glasner, Eli; Weiss, Benjamin Generically there is but one self homeomorphism of the Cantor set. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3613–3630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement